# SDR GTIA2018020702412

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,254 hours, 14,012 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DETECTED AT THE TOP OF CLIMB.   OPERATED APU AND PERMORNED A LEAK CHECK IAW AMM 49-00-00,  FOUND A PINHOLE SIZE CRACK ON THE ACCESORY CASING.  CHECKED FOR LEAKS OF HYDRAULIC COMPONENTS IAW AMM 29-00-00-790-001-A.  NO LEAKS NOTED.  REMOVED AND INSPECTED THE NR 1 PACK.  ENGINE BLEED 1 & 2 WERE ON,   NO ODORS IN THE COCKPIT. BOTH PILOTS EXPIRENCED FUMES IN THE COCKPIT ON THE PREVIOUS DAY.  INSPECTED NR 1 & 2 ENGINE  INLET CONES FOR OIL CONTAMINATION IAW AMM 7238-11. NO LEAKS NOTED.
